# SDR SWAA2021100420965

- Difficulty date: September 18, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N967WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36967
- Aircraft time: 33,104 hours, 20,101 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Splice Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BOARD SPLICE STRAP BS727D+6; WL156; LBL22 TO RBL22 FOUND TO BE CORRODED ON UPPER SURFACE ; / [01] FLOOR BOARD SPLICE STRAP BS767+6 WL156 LBL22 TO RBL22 FOUND TO BE CORRODED ON UPPER SURFACE. NO ALLOWABLE DAMAGE FOUND IN B737-700 SRM FOR THIS PART REPAIR BY REPLACEMENT IAW SRM 51-10-02-0G-0. RECEIVED NEW PART FROM STORES. REF: PO 831397; [02] ITEM 1 CORRECTION. LOCATION IS BS727D+6; WL156; LBL22 TO RBL22; [03] FLOOR BOARD SPLICE STRAP BS727D+6 WL156 LBL22 TO RBL22 FOUND TO BE CORRODED ON UPPER SURFACE. NO ALLOWABLE DAMAGE FOUND IN B737-700 SRM FOR THIS PART REPAIR BY REPLACEMENT IAW SRM 51-10-02-0G-0. RECEIVED NEW PART FROM STORES. REF: PO 831397; [04] VERIFIED CORRECTIVE ACTIONS STEP 1;2.
